# SDR GTIA010323

- Difficulty date: May 10, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - LEFT AILERON, TRIM TAB, UPPER SURFACE HAS TWO DENTS DOT 124.  REMOVED DAMAGE TO AND AROUND DENTED TAB SURFACE IAW DC9 MD80 SRM 57-03.  FABRICATED REPAIR IAW DC9 MD80 SRM 57-03.  INSTALLED REPAIR IAW DC9 MD80 SRM 57-03.  (M)
